# SDR ASAA2020032432524

- Difficulty date: March 23, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 38,736 hours, 11,461 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Elastomer
- Part number: 3401169310
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C # 78472010 FOUND #2 ENGINE FAN BLADE SPACER @ POSITION 16 SEAL DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FAN BLADE SPACER @ POSITION 16 REF T/C # 78472010.
